# SDR COMA0660370

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 27,239 hours, 24,229 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5480 - FLAP FAIL MESSAGE AFTER LANDING IN HSV, FAILED AT 20 DEGREES.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
